# SDR CALA2016083095700

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 72,746 hours, 27,663 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT OVERWING SLIDE LIGHT CAME ON DURING LANDING ROLLOUT.   CHECKED THE EMERGENCY DOOR FOR SECURITY, ALL CLOSED AND SECURED
